| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had scratches on screen and screen was hard to read.Customer stated the insulin pump had unexplained no delivery alarms and diminished battery life.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.